| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose results.Another person is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 130-160 mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 361 mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).
Event or Problem Description
Consumer reported complaint for high blood glucose results.Another person is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 130-160mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the livingroom.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 361mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/31/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.